Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 9, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Apr 22, 2010, 2:54 PM MDT for Kiowa County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2010, 2:54 PM MDT (20:54 UTC)
- Expired
- Apr 22, 2010, 3:26 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 120 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 2:54 PM MDT | TORNADO | 2 W Eads, CO | NEAR COUNTY ROAD 36 CROSSING HIGHWAY 96 MOVING NORTH NORTHEAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 12:30 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012
WFUS55 KPUB 222054 RRA
TORPUB
COC061-222200-
/O.NEW.KPUB.TO.W.0009.100422T2054Z-100422T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 400 PM MDT
* AT 253 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
EADS...OR 30 MILES NORTHWEST OF LAMAR. DOPPLER RADAR SHOWED THIS
TORNADO MOVING NORTHEAST AT 25 MPH. THIS TORNADO WAS CROSSING
HIGHWAY 96 2 MILES WEST OF EADS.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.
LAT...LON 3838 10278 3846 10299 3862 10290 3862 10279
3861 10259
TIME...MOT...LOC 2054Z 207DEG 21KT 3850 10284
$$2 follow-up statements
185
WWUS55 KPUB 222111
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT THU APR 22 2010
COC061-222200-
/O.CON.KPUB.TO.W.0009.000000T0000Z-100422T2200Z/
KIOWA CO-
311 PM MDT THU APR 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KIOWA COUNTY
UNTIL 400 PM MDT...
AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHWEST OF EADS...OR 35 MILES NORTH OF
LAMAR...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.
LAT...LON 3861 10267 3845 10278 3851 10295 3862 10290
3862 10279
TIME...MOT...LOC 2111Z 211DEG 22KT 3857 10281
$$720
WWUS55 KPUB 222126 RRA
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT THU APR 22 2010
COC061-222136-
/O.CAN.KPUB.TO.W.0009.000000T0000Z-100422T2200Z/
KIOWA CO-
326 PM MDT THU APR 22 2010
...THE TORNADO WARNING FOR NORTH CENTRAL KIOWA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR SOUTHEAST COLORADO.
LAT...LON 3861 10267 3845 10278 3851 10295 3862 10290
3862 10279
TIME...MOT...LOC 2126Z 208DEG 15KT 3863 10283
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Apr 22, 4:31 AM MDT, 10 hours 23 minutes earlier.
Area forecast discussion, Apr 22, 4:31 AM MDT, 10 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 431 AM MDT THU APR 22 2010 .SHORT TERM... (TODAY AND TONIGHT) MAIN CONCERNS ARE CHANCES FOR SEVERE WEATHER AND SNOW AMOUNTS TONIGHT OVR CENTRAL MTS AND PIKES PEAK AREA. THIS MORNING SOME ISOLD SHOWERS AND TSTMS CONTINUE IN SOME AREAS...AND MOST OF THE SERN PLAINS IS COVERED WITH LOW CLOUDS AND SOME PATCHY FOG. TODAY A LARGE UPR LOW WL GENERALLY BE CENTERED OVR SRN NV/NWRN AZ. SHRTWV ENERGY WL ROTATE AROUND THE FRONT SIDE OF THE LOW INTO THE FORECAST AREA THIS AFTERNOON. INCREASING SOUTHWESTERLY FLOW TODAY OVR THE SRN AND SERN PORTIONS OF THE SERN PLAINS AND THE SERN PLAINS IS STILL EXPECTED TO BRING DRIER LOW LEVEL AIR INTO THE AREA WITH A DRYLINE SETTING UP. BY MID TO LATE AFTERNOON THE DEW POINTS ON THE NAM12 ARE IN THE 20S TO LOWER 30S OVR LAS ANIMAS AND BACA COUNTIES AND MOST OF OTERO...BENT AND PROWERS COUNTIES...WITH THE EXCEPTION OF THE EXTREME NRN PORTIONS OF THESE COUNTIES. DEW POINTS OVR PUEBLO AND EL PASO COUNTIES ARE FORECAST TO BE IN THE MID 30S-MID 40S...WITH LOWER TO MID 50S OVR CROWLEY AND KIOWA COUNTIES. THUS..THE NAM12 IS SHOWING BY MID AFTERNOON...CAPE VALUES OF 300-900 J/KG OVR PUEBLO AND EL PASO COUNTIES...WITH 1000-1800 J/KG OVR CROWLEY AND KIOWA COUNTIES...WHILE THE REST OF THE FORECAST AREA WL SEE LOWER VALUES. 0-6KM SHEAR VALUES OVR EL PASO AND PUEBLO COUNTIES ARE EXPECTED TO RANGE FROM 10-30 KTS...WHILE OVR CROWLEY AND KIOWA COUNTIES ITS LOOKING LIKE 45-50 KTS. LAPSE RATES ACRS MOST OF THE FORECAST AREA ARE EXPECTED TO BE 8-9 C/KM. LOOKS LIKE THE BEST CHANCES FOR SEVERE STORMS THIS AFTERNOON AND INTO THE VERY EARLY EVENING WL BE OVR KIOWA COUNTY WHERE THE BEST LOW LEVEL MSTR WL BE AND THE HIGHEST CAPE VALUES AND BEST SHEAR. EVEN WITH THE DRYING LOW LEVELS OVR THE SERN PLAINS...WL STILL SEE SOME HIGH BASED TSTMS DEVELOP AND CANNOT COMPLETELY RULE OUT MARGINALLY SEVERE WEATHER OVR OTHER AREAS OF THE SERN PLAINS. TONIGHT THE UPR LOW IS FORECAST TO MOVE OVR THE STATE WITH A LOW CENTER EXPECTED TO END UP OVR EAST CENTRAL CO BY 12Z FRI. AS THIS OCCURS TONIGHT...THE FLOW WL BECOME NWRLY AND THE MOST FAVORABLE AREAS FOR PCPN WL BE OVR THE CENTRAL MTS AND PIKES PEAK TELLER COUNTY AND EL PASO COUNTY...WITH PCPN WRAPPING AROUND INTO THE SOUTHEAST MTS AND PUEBLO COUNTY LATE. WITH ALL THE CONVECTION IN THE MODEL...THE NAM IS SHOWING VERY HIGH SNOW ACCUMULATIONS OVR THE CENTRAL MTS AND THE PIKES PEAK AREA OVERNIGHT. IT IS HARD TO KNOW HOW MUCH SNOW MAY ACTUALLY ACCUMULATE...BUT WL GENERALLY GO WITH ABOUT 2-5 INCHES. .LONG TERM... (FRIDAY THROUGH WEDNESDAY) LONG TERM CONCERNS INCLUDE PRECIP CHANCES AND SNOW AMOUNTS AS UPPER LOW FINALLY MOVES ACROSS THE STATE THROUGH THE EARLY WEEKEND. FRIDAY-SATURDAY...MODELS LOOK TO BE CONVERGING ON A MORE SOUTHERN TRACK OF EJECTING UPPER LOW ACROSS THE SOUTHEAST PLAINS FRIDAY MORNING WHICH THEN CONTINUES TO SLOWLY LIFT OUT ACROSS WESTERN KANSAS FRIDAY AFTERNOON AND INTO CENTRAL HIGH PLAINS THROUGH THE DAY SATURDAY. CURRENT PROJECTED MOVEMENT OF SYSTEM ALLOWS FOR MUCH BETTER CHANCES OF PRECIPITATION ACROSS THE AREA...ESPECIALLY THE CENTRAL MTS AND UPPER ARKANSAS RIVER VALLEY THROUGH THE PIKES PEAK AND PALMER DVD REGION...WITH BANDED PRECIP ASSOCIATED WITH UPPER DEFORMATION ZONE...ALONG WITH DEVELOPING WRAP AROUND PRECIP AS UPPER LOW CONTINUES TO LIFT OUT ACROSS WESTERN KANSAS WITH LATEST NAM INDICATING NORTHERLY H7 FLOW INCREASING TO BETWEEN 30-50KTS ACROSS THE EASTERN PLAINS LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. WITH THAT SAID...HAVE INCREASED POPS AREAWIDE FRIDAY TO HIGH END SCATTERED AND LIKELYS WITH SCATTERED AND LIKELY POPS CONTINUING THROUGH THE SATURDAY...WITH THE HIGHEST POPS ACROSS THE FAVORED TERRAIN IN A STRONG NORTHERLY FLOW REGIME. LATEST MODELS INDICATING H7 TEMPS COOLING TO BETWEEN 0C AND -4C ACROSS THE AREA FRIDAY AND ALONG WITH WET BULB ZEROS DROPPING TO AROUND 7K FEET...COULD SEE SNOW LEVELS DROPPING TO AROUND 6K FEET EARLY FRIDAY MORNING BEFORE LIFTING BACK TO AT OR ABOVE 9K FEET FRIDAY AFTERNOON. CURRENT GRIDS HAVE GENERALLY 1 TO 4 INCHES ACROSS THE HIGHEST TERRAIN OF THE CENTRAL MTS AND PIKES PEAK REGION...WITH LOCAL ACCUMS UP TO AN INCH ACROSS THE PALMER DVD. WITH THE STRONG NORTHERLY FLOW...THE LATEST NAM HAMMERS TO THE PALMER DVD LATE FRIDAY NIGHT THROUGH SATURDAY MORNING AND IS PRINTING OUT OVER 6 INCHES OF HEAVY WIND DRIVEN SNOW...WHICH MAY BE A TAD OVER DONE THOUGH NOT OUT OF THE REALM OF POSSIBILITIES AND WILL NEED TO BE MONITORED FURTHER FOR POSSIBLE HIGHLIGHTS. AT ANY RATE...WITH GUSTY NORTHERLY WINDS OF 20 TO 40 MPH EXPECTED ACROSS THE PLAINS ON SATURDAY...IT WILL BE A RAW DAY WITH HIGHS ONLY IN THE 40S AND 50S. SUNDAY-MONDAY...A SHORT LIVED WARMING AND DRYING TREND EXPECTED THROUGH SUNDAY AFTERNOON WITH SHORT WAVE RIDGING ACROSS THE STATE AHEAD OF A FAST MOVING SYSTEM DIVING ACROSS THE NORTHERN ROCKIES SUNDAY EVENING AND INTO THE CENTRAL HIGH PLAINS MONDAY. THE LATEST GFS IS LESS AMPLIFIED WITH THIS SYSTEM THAN THE ECMWF WHICH SENDS A STRONG FRONT ACROSS THE EASTERN PLAINS SUNDAY AFTERNOON AND PRINTS OUT QPF ACROSS THE CENTRAL MTS THROUGH THE EASTERN MTS AND PLAINS SUNDAY NIGHT AND MONDAY. HAVE STARTED TO INCREASE POPS FOR THE SUNDAY NIGHT AND MONDAY TIMEFRAME...AND IF THE EC SOLUTION IS MORE CORRECT WILL NEED TO CONTINUE THIS TREND. TUESDAY-WEDNESDAY...NO CHANCES TO CURRENT FORECAST ATTM. -MW && .AVIATION...LOW CLOUDS ARE EXPECTED TO CONTINUE AT KCOS AND KPUB UNTIL AT LEAST LATE MORNING WITH THE POTENTIAL FOR SOME LIGHT RAIN AS WELL. COULD EVEN SEE A COUPLE LIGHTNING STRIKES. AT KCOS THE VSBY WL LIKELY BE IN THE LIFR CATEGORY THROUGH ABOUT 14Z AND WL THEN IMPROVE. THIS AFTERNOON GENERALLY VFR CONDITIONS ARE EXPECTED AT KCOS AND KPUB...BUT ISOLD TO SCT TSTMS ARE EXPECTED TO DEVELOP AND CONTINUE INTO THE EVENING. BY LATE NIGHT ANOTHER ROUND OF SHOWERS CAN BE EXPECTED ALONG WITH THE REDEVELOPMENT OF LOW CLOUDS AND IFR CONDITIONS. KALS SHOULD SEE VFR CONDITIONS TODAY AND TONIGHT...BUT SHOWERS AND TSTMS WL BE POSSIBLE THRU THE DAY WHICH COULD AT TIMES DECREASE CIGS AND VSBY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/23
Hazardous weather outlook, Apr 22, 2:14 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 214 PM MDT THU APR 22 2010 COZ058>089-093>099-232015- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 214 PM MDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON OVER MUCH OF THE EASTERN PLAINS...ESPECIALLY ALONG AND NORTH OF THE ARKANSAS RIVER. HAIL AS LARGE AS TENNIS BALLS...DAMAGING WINDS AND TORNADOES ARE LIKELY. STRONG TO MARGINALLY SEVERE STORMS WILL ALSO BE POSSIBLE OVER EL PASO COUNTY AS WELL...WITH HAIL AS LARGE AS PENNIES AND GUSTY WINDS TO 50 MPH. TONIGHT SNOW ACCUMULATIONS ARE EXPECTED OVER THE HIGHER ELEVATIONS...WITH THE BEST CHANCES BEING ABOVE 9000 FEET. THE CENTRAL MOUNTAINS...PIKES PEAK AND PORTIONS OF TELLER COUNTY WILL HAVE THE POTENTIAL FOR 2 TO 5 INCHES...WITH OTHER MOUNTAINS AREAS SEEING 2 INCHES OR LESS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GENERALLY LIGHT SNOW ACCUMULATIONS OF BETWEEN 1 AND 4 INCHES WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS THROUGH THE PIKES PEAK AND PALMER DIVIDE REGION ON FRIDAY...WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED ACROSS THE EASTERN PLAINS AS A STRONG WEATHER SYSTEM MOVES INTO EASTERN COLORADO. THE MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 40 MPH. SEVERAL MORE INCHES OF SNOW MAY ACCUMULATE ACROSS THE CENTRAL MOUNTAINS WITH WIND DRIVEN SNOW POSSIBLE ACROSS THE PIKES PEAK AND PALMER DIVIDE REGION FRIDAY NIGHT THROUGH SATURDAY MORNING...AS THE STRONG WEATHER SYSTEM ACROSS EASTERN COLORADO CONTINUES TO MOVE EAST INTO THE CENTRAL HIGH PLAINS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE AREA MONDAY THROUGH WEDNESDAY...WITH THE BEST COVERAGE EXPECTED OVER THE HIGHER TERRAIN. THE MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 40 MPH...WITH SMALL HAIL UP TO 1/2 INCH IN DIAMETER POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ALL AREAS THIS AFTERNOON AND EVENING...AND WILL BE LIKELY TONIGHT OVER THE CENTRAL MOUNTAINS...PIKES PEAK AND PORTIONS OF TELLER COUNTY. 10/27
In the hours before
Local storm report, Apr 22, 2:19 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
219 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL 1 NE FORT LYON 38.11N 103.14W
04/22/2010 M1.25 INCH BENT CO TRAINED SPOTTER
&&
DMETZELocal storm report, Apr 22, 2:29 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
229 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 4 NNW GRANADA 38.12N 102.34W
04/22/2010 M0.75 INCH PROWERS CO TRAINED SPOTTER
&&
DMETZELocal storm report, Apr 22, 2:34 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
234 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TORNADO 7 W SWEETWATER RESERVOI 38.36N 102.88W
04/22/2010 KIOWA CO NWS EMPLOYEE
&&
JCERULocal storm report, Apr 22, 2:39 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TORNADO 7 WNW SWEETWATER RESERV 38.40N 102.87W
04/22/2010 KIOWA CO NWS EMPLOYEE
TWO TORNADOES ON THE GROUND.
&&
JCERULocal storm report, Apr 22, 2:53 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TORNADO 5 SW EADS 38.44N 102.85W
04/22/2010 KIOWA CO CO-OP OBSERVER
&&
JCERULocal storm report, Apr 22, 2:54 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TORNADO 3 SW EADS 38.45N 102.82W
04/22/2010 KIOWA CO TRAINED SPOTTER
NEAR COUNTY ROAD 36 SOUTH OF HIGHWAY 96
0254 PM TORNADO 2 W EADS 38.48N 102.82W
04/22/2010 KIOWA CO TRAINED SPOTTER
NEAR COUNTY ROAD 36 CROSSING HIGHWAY 96 MOVING NORTH
NORTHEAST.
&&
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 60 min |
| Apr 21, 7:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 65 min |
| Apr 22, 12:19 AM MDT | Severe Thunderstorm Warning | PUB | Prowers | 21 min |
| Apr 22, 12:26 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 64 min |
| Apr 22, 1:02 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 58 min |
| Apr 22, 1:10 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 65 min |
| Apr 22, 1:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 64 min |
| Apr 22, 2:02 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 25 min |
| Apr 22, 2:06 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 54 min |
| Apr 22, 2:09 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Otero | 66 min |
| Apr 22, 2:24 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 35 min |
| Apr 22, 2:54 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 66 min |
| Apr 22, 3:17 PM MDT | Winter Storm Warning | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 6 more | 45 hr |
| Apr 22, 3:17 PM MDT | Winter Weather Advisory | PUB | Chaffee, El Paso, Fremont | 39 hr |
| Apr 22, 3:58 PM MDT | Tornado Warning | PUB | Kiowa | 21 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.